Revista Matemática Iberoamericana


Full-Text PDF (220 KB) | Metadata | Table of Contents | RMI summary
Volume 26, Issue 1, 2010, pp. 91–114
DOI: 10.4171/RMI/595

Estimates for the X-ray transform restricted to 2-manifolds

M. Burak Erdoğan[1] and Richard Oberlin[2]

(1) Department of Mathematics - UIUC, University of Illinois, 216 Altgeld Hall, 1409 W Green Street, IL 61801, URBANA, UNITED STATES
(2) Department of Mathematics, Louisiana State University, LA 70803-4918, BATON ROUGE, UNITED STATES

We prove almost sharp mixed-norm estimates for the X-ray transform restricted to lines whose directions lie on certain well-curved two dimensional manifolds.

Keywords: Radon, X-ray, transform, mixed-norm

Erdoğan M. Burak, Oberlin Richard: Estimates for the X-ray transform restricted to 2-manifolds. Rev. Mat. Iberoamericana 26 (2010), 91-114. doi: 10.4171/RMI/595